# SDR ASAA2017061721099

- Difficulty date: June 17, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 32,053 hours, 9,593 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulator
- Condition: Out Of Adjust
- Location: Lt Ram Deflector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT RAM DEFECTOR DOOR NOT FULLY OPEN,  CAN BE PUSHED PARTIALLY CLOSED WITH LIGHT HAND PRESSURE.  ACFT GROUNDED.  PERFORMED ADJUSTMENT OF THE RAM AIR INLET MODULATOR IAW AMM 21-51-22, OPS CHECKED GOOD.
